Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An embedding-obstruction for projective varieties


Author: Audun Holme
Journal: Bull. Amer. Math. Soc. 80 (1974), 932-934
MSC (1970): Primary 14E25
MathSciNet review: 0364253
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, Immersions and embeddings of manifolds, Topology 1 (1962), 125–132. MR 0145549
  • 2. A. Holme, Embedding-obstruction for algebraic varieties. I. (to appear).
  • 3. G. Horrocks and D. Mumford, A rank 2 vector bundle on 𝑃⁴ with 15,000 symmetries, Topology 12 (1973), 63–81. MR 0382279
  • 4. Birger Iversen, Numerical invariants and multiple planes, Amer. J. Math. 92 (1970), 968–996. MR 0296074
  • 5. Emilio Lluis, Sur l’immersion des variétés algébriques, Ann. of Math. (2) 62 (1955), 120–127 (French). MR 0071112

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14E25

Retrieve articles in all journals with MSC (1970): 14E25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13581-0